# SDR DALA2023031301830

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 91,187 hours, 40,982 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0671 -ATB- DUE TO RIGHT WING ANTI-ICE LIGHT ILLUMINATED. CORRECTIVE ACTION: REPLACED RIGHT WING ANTI-ICE VALVE. OPS CHECKS GOOD.
